# SDR DALA2018031301625

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR PANEL.  A NEW FLOOR PANEL WAS FABRICATED, AND REPLACED IAW DWG 9957828, REV AB.
